# SDR SWIA202404250300

- Difficulty date: February 28, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER DOOR UPPER MOUNT SUPPORT BRACKET HAS SUSPECTED CRACK (MARKED).   (C-CHECK RO 4/24/2024)   REPAIRED RH EMER DOOR UPPER MOUNT SUPPORT BRACKET REF REO 670-52-21-097 REV.-- DATED 2024-04-03COMPLIED WITH TASK CARD 51-900-1002-SKY
